# SDR ASMF200501016

- Difficulty date: January 27, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N703AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27203
- Aircraft time: 26,737 hours, 24,324 cycles
- Engine: Pwa PW2037
- Engine time: 29,846 hours, 11,228 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 7791005
- Part serial: A4527
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 197 hours, 56 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF DURING TAXING AND AFTER RIGHT ENGINE STARTING AUTO-SHUTDOWN WITHOUT ANY APPARENT CAUSE.  CAPTAIN PERFORMED CLEANING PROCEDURE FOR ENGINE REVISION.  ENTRANCE, EXHAUST AND MASTER CHIP DETECTOR OF RIGHT ENGINE WERE CHECKED, BEING CORRECT.  UNITS WERE CHECKED BY CONDITION, ALL CORRECT.  CLEANING PROCEDURE WAS APPLIED AND ENGINE WAS RESTARTED WITH ALL PARAMETERS WERE NORMAL AND EGT'S STABILIZED AT 339 GRADES.  DURING OVERNIGHT SERVICE, RIGHT ENGINE FCU WAS REPLACED IAW MM 73-21-00 AND ENGINE WAS TESTED IAW MM 71-00-00, ALL CORRECT.
